# SDR CA971031019

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3242 · Brake
- Part: Housing
- Part number: 2661943
- Condition: Cracked
- Location: Brake
- Part time: 12,716 hours
- Component: Bfgoodrich, 214665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIQUID PENETRANT AND EDDY CURRENT INSPECTION WERE COMPLETED ON DHC8 BRAKE HOUSINGS IN ACCORDANCE WITH BF GOODRICH COMPONENT MAINTENANCE MANUAL (CMM). ON THIS S/N 3 PISTON CAVITIES WERE FOUND CRACKED JUST BELOW THE INLET AND BLEEDER PORTS. DATE OF MANUFACTURE IS JANUARY 1985.
